Preface
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Asymptotic methods and stochastic models in wave propagation problems, Tome 95 (1968), pp. 3-5
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1968_95_a0,
author = {G. I. Petrashen and K. P. Latishev},
title = {Preface},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {3--5},
year = {1968},
volume = {95},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1968_95_a0/}
}
G. I. Petrashen; K. P. Latishev. Preface. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Asymptotic methods and stochastic models in wave propagation problems, Tome 95 (1968), pp. 3-5. http://geodesic.mathdoc.fr/item/TM_1968_95_a0/